MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JOURNEY TIB BPLT LT SZ 9; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. JOURNEY TIB BPLT LT SZ 9; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 71933634
Health Effect - Clinical Code Cellulitis (1768)
Date of Event 07/31/2012
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient required remedial therapy in order to solve post-opertative cellulitis of the left knee.Outcome of this event is deemed as resolved, severity as moderate and the therapy comprised of keflex 500mg 2x1.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned for evaluation.Please see attached file for our results of investigation.(b)(4).
 
Additional Manufacturer Narrative
Additional information received, identified that this event should be re-evaluated for mdr reporting.The reassessment determined that the issue does not meet the threshold for reporting and is a non-reportable event.This report was made based upon information which smith & nephew had not been able to investigate or verify prior to the required reporting date.
 
Additional Manufacturer Narrative
Please take in consideration the file attached for the previous report submitted.

Brand Name
JOURNEY TIB BPLT LT SZ 9
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6833819
Report Number1020279-2017-00681
Device Sequence Number19232618
Product Code JWH
UDI-Device Identifier00885556063477
UDI-Public00885556063477
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K042515
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source health professional,other,stu
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/08/2018
Device Catalogue Number71933634
Device Lot Number08KM07941
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/04/2017
Supplement Date Received by Manufacturer08/04/2017
08/04/2017
08/04/2017
Initial Report FDA Received Date08/31/2017
Supplement Report FDA Received Date10/10/2017
05/23/2018
05/29/2018
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
JOURN ART INS BCS STD 7-8 LT10,(B)(4); JOURNEY FEM OX NP BCS LT SZ 9,(B)(4); JRNY BCS PAT RESRF RD 41 MM STD,(B)(4)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient Weight123